MAUDE Adverse Event Report: TANDEM DIABETES CARE T:SLIM INSULIN DELIVERY SYSTEM; INSULIN PUMP

TANDEM DIABETES CARE T:SLIM INSULIN DELIVERY SYSTEM; INSULIN PUMP
Model Number 004628
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/16/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that occlusion alarms occurred.Multiple attempts were made by tandem technical support to gather additional information, however, no response was received.There was no reported adverse impact.
 
Additional Manufacturer Narrative
No product was returned for evaluation.Should new relevant information become available, a supplemental report will be submitted.

Brand Name
T:SLIM INSULIN DELIVERY SYSTEM
Common Device Name
INSULIN PUMP
Manufacturer (Section D)
TANDEM DIABETES CARE
11075 roselle street
san diego CA 92121
Manufacturer Contact
mick trier
san diego, CA 92121
8584011451
MDR Report Key14592291
Report Number3013756811-2022-56466
Device Sequence Number14803578
Product Code LZG
UDI-Device Identifier00852162004552
UDI-Public(01)00852162004552
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
PMA/510(K) Number
K111210
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/16/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number004628
Device Catalogue Number007264
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/16/2022
Initial Report FDA Received Date06/03/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/01/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
INSULIN: UNKNOWN
Patient Age34 YR
Patient SexMale
Patient EthnicityNon Hispanic